Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniformization theorem for arbitrary Riemann surfaces with signature.


Author: C. K. Wong
Journal: Proc. Amer. Math. Soc. 28 (1971), 489-495
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1971-0279303-1
MathSciNet review: 0279303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An arbitrary Riemann surface with signature can be represented as the quotient of a simply connected Riemann surface by a properly discontinuous group of conformal mappings with the natural projection satisfying some conditions. The representation is unique up to conjugation.


References [Enhancements On Off] (What's this?)

  • [1] L. Bers, Uniformisation by Beltrami equations, Comm. Pure Appl. Math. 14 (1961), 215-228. MR 24 #A2022. MR 0132175 (24:A2022)
  • [2] -, Riemann surfaces, Notes from New York University, New York, 1958.
  • [3] L. Ford, Automorphic functions, 2nd ed., Chelsea, New York, 1951.
  • [4] M. Heins, On Fuchsoid groups that contain parabolic transformations, Contribution to Function Theory, Internat. Colloq. Function Theory (Bombay, 1960), Tata Institute of Fundamental Research, Bombay, 1960. MR 27 #1597. MR 0151613 (27:1597)
  • [5] P. Koebe, Ueber die Uniformisierung beliebiger analytischer Kurven, Gött. Nachr. 1907, 191-210.
  • [6] C. K. Wong, A continuity theorem for Fuchsian groups, Ph.D. Thesis, Columbia University, New York, 1970.
  • [7] -, On the solutions of a sequence of Lamé differential equations, Proc. Amer. Math. Soc. 28 (1971), 481-488. MR 0284627 (44:1851)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279303-1
Keywords: Riemann surfaces with signature, covering spaces, natural projections, Fuchsian groups
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society